MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ALIGN TO URETHRAL SUPPORT SYSTEM - HOOK; ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK

C.R. BARD, INC. (COVINGTON) -1018233 ALIGN TO URETHRAL SUPPORT SYSTEM - HOOK; ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK
Model Number BRD400HK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned.The finished product met all specifications prior to being released for general distribution.The instructions for use which accompanies all devices currently addresses potential risks associated with surgically implanted materials.The instructions for use states in the adverse events: ¿complications associated with the proper implantation of the align¿ to urethral support system may include, but are not limited to: postoperative hematoma, which may occur following the implant procedure.Temporary urinary retention, bladder outlet obstruction, and voiding difficulties associated with over-correction/too much.Tension placed on the mesh sling implant.Perforations or lacerations of vessels, nerves, bladder or any viscera, which may occur during introducer needle passage.Transitory irritation at the operative wound site, which may elicit a foreign body response that leads to inflammation, infection, or erosion of the implant." (b)(4).
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Additional information has been requested, but not yet received.Product was used for therapeutic treatment.Per additional information received, the patient has experienced mesh extrusion, pain, erosion, unspecified bowel problems, recurrence, dyspareunia, vaginal scarring, blood loss, and required nonsurgical and additional surgical interventions.Per additional information received, the patient has experienced inability to void, mesh erosion/extrusion, pain, bleeding, heaviness and aching in pelvic area, weight gain, vaginal scarring, dyspareunia, recurrence, bowel problem, required nonsurgical interventions including medications and required surgical intervention.Per additional information received the patient has experienced mesh extrusion/erosion, husband noticed evidence of mesh during sexual intercourse, excision of vaginal mesh, slightly slower stream, and vaginal discharge.She has required surgical and non-surgical interventions.Per the plaintiff fact sheet, she alleged that she also experienced removal of mesh due to it not being in the right place - mangled and shifted from the proper location, constant heaviness and ache in pelvic area, severe pain during intercourse, erosion of bladder sling, loss of consortium, recurrent vaginal pain and an **additional removal of mesh on (b)(6) 2018.Per additional information received, the patient has experienced severe pain during exercise, bleeding, weight gain, frequent ache in pelvic area, injury, impaired sexual relations, uterine ablation, dyspareunia, vaginal scarring, anxiety.The patient required surgical and non-surgical interventions.

Brand Name
ALIGN TO URETHRAL SUPPORT SYSTEM - HOOK
Common Device Name
ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10928082
Report Number1018233-2020-06366
Device Sequence Number982037
Product Code OTN
UDI-Device Identifier00801741016219
UDI-Public(01)00801741016219
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2009
Device Model NumberBRD400HK
Device Catalogue NumberBRD400HK
Device Lot NumberCVRK0017
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age1 MO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AVAULTA PLUS BIOSYNTHETIC SUPPORT SYSTEM ANTERIOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight64